# SDR SWIA201540959

- Difficulty date: March 19, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE DOUBLING ANGLE, VERTICAL STIFFENER, AT BL 0.0 HAS CHAFE AT LOWER FWD END.  CAUSED BY CONTACT WITH FLOTATION VALVE MIGRATED HINGE PIN, CAMP 11987372, JOB 91506171, OP 121, C-CHECK RO 4/1/15.  COMPLIED WITH REPAIR OF AFT PRESSURE BULKHEAD STIFFENER AT FS1098.2, BL 0, BLENDED DAMAGED AREA REF: SRM, AND COMPLIED WITH STS EA.  COMPLIED WITH PRESSURE LEAK CHECK AT REWORKED AREA, LEAK CHECK GOOD AT THIS TIME, REF: AMM.
